# SDR 2019FA0000401

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Aircraft: N713LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11660
- Aircraft time: 1,892 hours
- Engine: Lyc IO360L2A
- Engine time: 1,892 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Burned
- Location: Engine
- Part time: 633 hours
- Component: Cylinder, Lyc
- Component part number: LW12427
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED VIBRATION AND ENGINE SPUTTER AND LOSS OF RPM DURING CLIMB FROM TAKEOFF. MAINTENANCE PERSONEL INSPECTED IGNITION SYSTEM, FUEL SYSTEM. NO DEFECTS NOTED. PERFORMED DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK AND NOTED CYLINDER #4 WAS ABNORMALLY LOW AND LEAKING BY EXHAUST VALVE. BORESCOPE INSPECTION CONFIRMED BURNT EXHAUST VALVE.
